Agenda for Public Meeting Regarding Proposed Merger of BB&T Corporation and SunTrust Banks, Inc.

Charlotte Branch of the Federal Reserve Bank of Richmond 530 East Trade Street, Charlotte, NC Thursday, April 25, 2019, 8:30 AM - 5:00 PM

8:30 AM	Opening Remarks by Presiding Officers			
8 mins			Board of Governors of the Federal Reserve System	
	Suzanne	Killian	Presiding Officer	
			Federal Deposit Insurance Corporation	
	Jonathan	Miller	Presiding Officer	
	Jim	Watkins	Federal Deposit Insurance Corporation	
	Adam	Drimer	Federal Reserve Bank of Richmond	
	Ray	Grace	North Carolina Commissioner of Banks	
	Kevin	Hagler	Commissioner of the Georgia Department of Banking and Finance	

8:40 AM	BB&T / SunTrust Panel		
30 mins	Kelly	King	Chairman and CEO / BB&T Corporation
	William	Rogers, Jr.	Chairman and CEO / SunTrusts Banks, Inc.
			Executive Vice President and Director of Corporate Social Responsibility, CRA and
	Sharon	Jeffries-Jones	Community Development / BB&T Corporation
	Lynette	Bell	Senior Vice President — Enterprise CRA Officer / SunTrust Banks, Inc.

	9:15 AM	Panel #1		
	25 mins	Jennifer	Giovannitti	President / Claude Worthington Benedum Foundation
		Tammy	Mann	President & CEO / The Campagna Center
		Lesley	Weaver	Counsel for NBFA / Bleichmar Fonti & Auld LLP
		Bernard	Fudim	
		Jesse	Van Tol	Chief Executive Officer / National Community Reinvestment Coalition

9:45 AM	Panel #2				
25 mins	Brian	Crawford	Partner / Sanford Holshouser LLP		
			President & CEO / South Carolina Association for Community Economic		
	Bernie	Mazyck	Development		
	Floyd	Miller	President & CEO / The Metropolitan Business League		
	Ralphine	Caldwell	Executive Director-Charlotte Office / Local Initiative Support Corporation		
	Timothy	Johnson	Chief Strategy & Impact Officer / United Way of the National Capital Area		

10:10 AM Break	
15 mins	

10:25 AN	/I Panel #3	Panel #3		
25 mins	Corye	Dunn	Director of Public Policy / Disability Rights NC	
	Peter	Skillern	Executive Director / Reinvestment Partners	
	Angie	Steele	Executive Secretary / Durham Committee on the Affairs of Black People	
	Tyronne	Johnson	Treasurer / Durham Committee on the Affairs of Black People	
	Stella	Adams	CEO / S J Adams Consulting	

	10:55 AM Panel #4				
	25 mins	David	Bennett	Executive Vice President / Centrant Community Capital	
		Lenwood	Long Sr.	President & CEO / Carolina Small Business Development Fund	
		Patrick	Woodie	President & CEO / North Carolina Rural Center	
		Daniel	Ellis	Executive Director / Neighborhood Housing Services of Baltimore	
		Tia	Brewer-Footman	Executive Director / FB Foundation	

Agenda for Public Meeting Regarding Proposed Merger of BB&T Corporation and SunTrust Banks, Inc.

11:25 AM	Panel #5				
30 mins	Frankie	Clarke	Action NC		
	Willie	Dawson	Action NC		
	Hector	Vaca	Action NC		
	Christina	Cano	Action NC		
	Jorge	Millares			
	Sheila	Arias	Moms Rising		

11:55 AM Lunch 65 mins

1:00 PM	Panel #6		
25 mins	John	Allen	Vice President of Housing & Financial Counseling / The UP Center
	Roderic	Woodson	Board Counsel / DC Students Construction Trades Foundation
	Michelle	Jones	Chief Development Officer / Money Management International
	Herb	Hoelter	CEO / National Center on Institutions and Alternatives
	Robert	Newman	President & CEO / Virginia Community Development Corporation

1:30 PM	Panel #7	Panel #7				
30 mins						
	Tia	Hall	Vice Chair - Political Committee / Durham Committee on the Affairs of Black People			
			Program Director - Northern WV Brownfields Assistance Center / West Virginia			
	Patrick	Kirby	University			
	Sebastian	Feculak	AFL-CIO			
	Adnan	Alghita				
	Sil	Ganzo				
	Bartlett	Naylor	Financial Policy Advocate / Congress Watch, A Division of Public Citizen			

2:05 PM	Panel #8		
25 mins	Sherman	Roberts	President & CEO / City Wide Community Development Corporation
	Teela	Spiller	Director / Atlanta Micro Fund
	Jill	Monum	Senior Director - Corporate Partnerships / Grameen America
	Thomas	Jackson	Senior Director / National Council for Community Development
		Goldberg	
	Barbara	Goldman	Co-Chair / Affordable Housing Conference of Montgomery County, MD

2:30 PM Break
15 mins

2:45 PM	Panel #9			
30 mins	Brent	Jonas	Director, Stakeholder Relations / Charleston Regional Development Alliance	
	Sofia	Crisp	Executive Director / Housing Consultants Group	
	Anita	Ward	President / Operation Hope	
	Twana	Roebuck	Executive Director / Experiment in Self-Reliance	
	Gilbert	Bland	President & CEO / Urban League of Hampton Roads	
	Alice	Lee	Vice President / EVERFI	

3:20 PM Open Session	
100 mins Microphone available to walk-in witnesses	